# SDR SROM200200030

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,285 hours, 31,855 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377391
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND NR 1 ENGINE OUTBOARD COWL INNER SKIN GOUGED 24 INCHES FROM FWD END.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS PER SRM 54-30-1 & 53-30-3  MINOR REPAIR
